MAUDE Adverse Event Report: ARROW INTERNATIONAL LLC ARROW ARTERIAL ACCESS TRAY WITH .025IN SWG; WIRE, GUIDE, CATHETER

ARROW INTERNATIONAL LLC ARROW ARTERIAL ACCESS TRAY WITH .025IN SWG; WIRE, GUIDE, CATHETER
Catalog Number ASK-04001-BW1
Medical Device Problem Code Material Separation (1562)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/05/2023
Type of Reportable Event Malfunction
Event or Problem Description
Customer reported "this was a severed arterial line.The arterial line was placed in the or and became severed in room on 8/5/23 at 00:30." the patient's condition is reported as fine.Additional information was requested but was not available at the time of this report.
 
Additional Manufacturer Narrative
(b)(4).
 
Additional Manufacturer Narrative
(b)(4).The customer report of a separated tubing was confirmed through investigation of the returned sample.The customer returned the stopcock and tubing as part of the anchoring device.The entire anchoring device was not returned for analysis.No definite signs of use were observed.Visual analysis revealed that the tubing of the anchoring device was separated.The point of separation appeared smooth and uniform.Adjacent to the separation point, the tubing appeared scratched and slightly pinched.A tug test confirmed that the tubing was secure and intact within the luer hub within the stopcock.The manufacturing facility confirmed that the damage was consistent with a supplier defect.A device history record review was performed based on a potential lot from sales history and no relevant findings were identified.Further investigation has been initiated under teleflex's quality system by the manufacturing site to further investigate this issue.Based on the customer description, sample received, and information from manufacturing facility, the supplier likely caused or contributed to this event.Teleflex will continue to monitor and trend on reports of this nature.
 
Event or Problem Description
Customer reported "this was a severed arterial line.The arterial line was placed in the operating room and became severed in room on (b)(6) 2023 at 00:30." the patient's condition is reported as fine.Additional information was requested but was not available at the time of this report.

Brand Name
ARROW ARTERIAL ACCESS TRAY WITH .025IN SWG
Common Device Name
WIRE, GUIDE, CATHETER
Manufacturer (Section D)
ARROW INTERNATIONAL LLC
morrisville NC
Manufacturer (Section G)
ARROW INTERNATIONAL DE MEXICO S.A. DE C.V.
ave. washington 3701
colonia panamericana, chihuahua
chihuahua 31200
MX   31200
Manufacturer Contact
kevin don bosco
3015 carrington mill blvd
morrisville, NC 27560
MDR Report Key17691745
Report Number9680794-2023-00636
Device Sequence Number15081109
Product Code DQX
UDI-Device Identifier10801902117585
UDI-Public10801902117585
Combination Product (Y/N)N
Initial Reporter StateMA
Initial Reporter CountryUS
PMA/510(K) Number
K810675
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 08/14/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue NumberASK-04001-BW1
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer08/25/2023
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/14/2023
Supplement Date Received by Manufacturer10/03/2023
Initial Report FDA Received Date09/06/2023
Supplement Report FDA Received Date10/05/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
NOT REPORTED; NOT REPORTED
Patient SexUnknown